# SDR DALA2021010300009

- Difficulty date: January 3, 2021
- Submitted: January 3, 2021
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 61,915 hours, 19,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 ON FLOOR STRINGERS LBL 7.55 AND RBL 2.90, 7.55, 10.45 AND 16.10 STA 1330 AT AFT CARGO COMPARTMENT.  REPAIRED PER SRM.
